MAUDE Adverse Event Report: AV-TEMECULA-CT 014 HT WINN GUIDE WIRE

AV-TEMECULA-CT 014 HT WINN GUIDE WIRE
Catalog Number 1012467
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents reported from this lot.The investigation determined the reported difficulties to be related to the patient anatomical conditions.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion in the superficial femoral artery (sfa).A ht winn guide wire was advanced retrograde through the anterior tibialis; however, the guide wire could not cross and the tip became separated due to the heavy calcification.The tip was not retrieved.It was stated that the physician felt comfortable leaving the tip in as it was in a subintimal plane of the vessel in the sfa and there was no blood flow reaching the segment to injure the patient.Additionally, the procedure was unsuccessful and the patient will be counseled on having bypass surgery.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
014 HT WINN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6329964
Report Number2024168-2017-01177
Device Sequence Number11004972
Product Code DQX
UDI-Device Identifier08717648156823
UDI-Public(01)08717648156823(17)180228(10)6032171
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number1012467
Device Lot Number6032171
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2017
Initial Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient Weight102